... so what are the symptoms?
Thank you for your assistance with these questions
First let me say that the maximum for bupropion is 450mgs so it is a good thing to have reduce from 600mgs. Secondly, yes you could be experiencing some side effects from reducing the dosage. It will level out over the next week or so. Symptoms may include headache, diarrhea, "brain zap" sensations and general malaise. The risk of seizure increases with the higher you go in dosage of bupropion so that fact that you are reducing is a positive. If you reduce slowly over time, you will experience less in the way of withdrawals if any.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2015 • 2 answers
Posted 24 Mar 2016 • 1 answer
Posted 8 Jun 2016 • 0 answers
Posted 13 Jul 2016 • 0 answers
Posted 14 days ago • 1 answer